# SDR FDEA202412041818

- Difficulty date: December 4, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: A5398675020600
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRUCTURAL FOUND S-33R STRAP CRACK AT FR-85 14" AREA. CRACKED STRAP REPLACED NEW PART INSTALLED WITH RIVETS I.A.W A300-600F SRM 51-72-10-  001, PAGE.2 AND 51-40-21-001, PARA.6, PAGE.7B-23. THIS REPAIR CLASSIFIED AS MINOR PER GMM   6-2-100 AT FR85 14" AREA.
